# SDR SWAA2021020239560

- Difficulty date: January 4, 2021
- Submitted: February 2, 2021
- Operation: Air carrier
- Aircraft: N565WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30282
- Aircraft time: 50,782 hours, 34,032 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FLOOR PANEL 221DF HAS A LARGE PREVIOUS REPAIR THAT IS DISBONDED. / FWD FLOOR PANEL 221DF WITH LARGE DISBONDED PREVIOUS REPAIR WAS REPLACED WITH A SERVICEABLE FLOOR PANEL PER SRM 51-10-02-0G-0 PARA 9.A.(1).
